Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
 
International Access
Global Shipping Options Available
  Our Catalog   Pain Relievers   Non-Aspirin   Ibuprofen

Advil (200 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief


Advil (200 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief by Advil at HQ Health Blogs. Hurry! Limited time offer. Offer valid only while supplies last. Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC


Product Description

Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.(3) The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. (1) Among OTC Pain Relievers(2) Based on a Survey of Doctors(3) Based on a Survey of ER Doctors

Features & Highlights

  • Includes one bottle 200 Advil coated ibuprofen tablets, temporary pain relief. Make pain a distant memory with Advil ibuprofen, the #1 selling pain reliever (among over the counter pain relievers), providing safe, effective pain relief for over 30 years.
  • So whether you have a headache, muscle aches, backaches, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, nothing's stronger or longer lasting.(1) The medicine in Advil is #1 doctor recommended for pain relief.(2)
  • Advil coated ibuprofen tablets temporarily relieve minor aches and pains due to: headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis. Advil coated ibuprofen tablets temporarily reduce fever as well.
  • Millions have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Stops pain at the site of inflammation for relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.
  • When used as directed, Advil ibuprofen is a safe and effective pain reliever. In fact, when ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice.(3)

Additional Information

Manufacturer:Advil
Brand:Advil
Publisher:Advil
Studio:Advil
UPC:305730154758
EAN:0305730154758
Package Weight:0.3 pounds
Package Size:2.4 x 2.3 x 2.3 inches

Advil (200 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief by Advil

Buy Now:
Advil (200 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief

Brand: Advil
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$13.94


Quantity:  

 


View More In Ibuprofen.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by Advil, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Last:
Email Address:
Your Message:

Related Best Sellers


By Advil
mpn: SPPPOA065437,
The multi-pain relieving power of Advil, plus a gentle, non-habit forming sleep aid. When pain keeps you awake, Advil PM's patented bi-layer formula is designed to help you fall asleep faster and stay asleep longer, for hours of restful sleep*. It is...

By Advil
mpn: PPAX1155200, ean: 0305730170307,
Reduces fever, relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. When your child has a high fever, you know what it's like to wait it out. Fever Reducer/Pain Reliever. Ages 2-11 years. Lasts up to 8 ho...

By Motrin
mpn: 365718, ean: 0300450563408,
For relief of occasional sleeplessness when associated with minor aches and pains, helps you fall asleep and stay asleep....

By Motrin
mpn: 713807609870, ean: 0713807609870,
2 pain relief tablets in travel size individually sealed packet. Pain reliever, fever reducer.Motrin IB Ibuprofen. pack of 50. ...

By Members Mark
mpn: LE, ean: 0731631093771,
Compare to the active ingredient in Advil 2 bottles, 600 ct. tablets each Pain reliever Fever reducer.Compare to the active ingredient in Advil®. 1200 coated 200 mg tablets. Pain reliever*. Fever reducer*. See packaging for new warnings information....

By Advil
mpn: 839068-2, ean: 0305730290302,
Reduces fever, relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.Children's advil suspension temporarily relieves fever fast. It lasts up to eight hours. Children's advil relieves aches and pains. ...

By Advil
mpn: PF17511, ean: 0305730175111,
Long-lasting fever and pain relief for kids 6-11 years old. Small, easy-to-swallow tablets offer same fast, effective relief of Children's Advil for up to 8 hours.Reduces fever up to 8 hours. Relieves minor aches and pains. Coated tablets for easy sw...

By Advil
ean: 0305730154215,
Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches a...

By Walgreens
ean: 0311917114002,
Relieves Occasional Sleeplessness Relieves Minor Aches Pains 2 Helps You Fall Asleep Stay Asleep 3 Capsule-Shaped Tablets 100% Satisfaction guaranteed with all Walgreens products or your money back.Walgreens,Ibuprofen Pm 200Mg Caplets. pain & fever. ...

By PhysiciansCare
mpn: FBA_88036,
Advil...



Privacy Policy / Terms of Service
© 2018 - hqhealthblogs.com. All Rights Reserved.